# SDR CA121203018

- Difficulty date: November 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Engine: Rroyce RB211535E437
- System (JASC): 2560 · Emergency Equipment
- Part: Inertia Reel
- Part number: 010890001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN`S SHOULDER HARNESS CAME OFF REEL ASSY.  R & R INERTIA REEL AND HARNESS ASSY.
